I have depression, anxiety, lack of confidence, social anxiety, sweating and fast heartbeat, suicidal thoughts, weakness for the last 15 years. I am 38 years old, male and started masturbation at the age of 18. After some days, I started feeling nightfall regularly. I feel I ruined my life and went to a local doctor and they said that masturbation creates weakness in you. I was shocked and afraid and went into a deep depression thinking that I have destroyed my life.
I avoid to meet people and soon had a lack of sleep with low energy. I lost my confidence and deeply regret and this phobia causes me depression and anxiety. I had taken so my ayurvedic medicine but no result. Finally, I tried lots of psychiatrist but medicine made me less active and I was not able to come out of my depression and anxiety and weakness. Then I went to meet a psychiatrist. They prescribed me Nexito 10 mg in the morning and Buspar 5 mg day and night. Presently I am taking these medications. But there is no proper improvement.
In the past, I have taken lots of psychiatric medicines like Mirtaz 15 mg, Paxil, Prestiq, Stablon but no result. Please suggest should I go with my current treatment of Nexito 10 mg once and Buspar 5 mg twice or I should add other medicine or should I increase my dose of current medicine. I also feel sexually weak. Please help me with your expert advice.
Welcome to icliniq.com.
Let me make it very clear. Masturbation is a completely harmless and natural sexual act. Almost 100 % of teenagers masturbate. Nightfall is a natural phenomenon and occurs to everyone in adolescence. Physical power and energy have nothing to do with masturbation. If you want to get fit, start exercising. Now, as you have been slipped into depression because of guilt and self-reproach, you first have to believe that you are just as normal as any random healthy guy. To get out of this depressive episode you need to take antidepressants in a sufficient dose and duration. The antidepressants you should take must be devoid of sexual side effects. The commonest sexual side effect of Nexito (Escitalopram) is a loss of libido. Moreover, the drugs you were given were not in a sufficient dose.
I suggest you meet your psychiatrist and ask for drugs like Bupropion (starting dose 150 mg and to be increased to 300 mg). You may have an option to increase the dosage of Nexito to 20 mg in two divided doses. Buspar (Buspirone) is an antianxiety drug whose effective dose is 20 mg to 40 mg. Along with medication, you may go for psychotherapy.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
that worsens with life stressors with the occurrence of negative life events ... stress of GAD ... Read fullCan skipping Lexapro tablets cause suicidal thoughts?
Hello doctor, I have taken antidepressants, in particular, Lexapro 20/10 mg for about five years for Generalized Anxiety Disorder ... During the month and a half, I only experienced heightened anxiety... Read fullCan anxiety and stress cause frequent urination?
I use to get those episodes every few months when I had stress but since I got the fear it might never go away I get it almost daily now ... Can anxiety cause polyuria like this clear urine when I am stressed ... Read full
Ask your health query to a Wellness Expert online?Ask a Psychiatrist Now